# SDR 98ZZZM467

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EGRESS LIGHT AT ROW 24 IS INOP.  REMOVED AND REPLACED BATTERY, OPS CHECKED NORMAL.  (M)
